arrow
Volume 8, Issue 4
Numerical Solutions of Nonlinear Parabolic Problems by Monotone Jacobi and Gauss-Seidel Methods

I. Boglaev

Int. J. Numer. Anal. Mod., 8 (2011), pp. 599-614.

Published online: 2011-08

Export citation
  • Abstract

This paper is concerned with solving nonlinear monotone difference schemes of the parabolic type. The monotone Jacobi and monotone Gauss-Seidel methods are constructed. Convergence rates of the methods are compared and estimated. The proposed methods are applied to solving nonlinear singularly perturbed parabolic problems. Uniform convergence of the monotone methods is proved. Numerical experiments complement the theoretical results.

  • Keywords

Nonlinear parabolic problem, monotone iterative method, singularly perturbed problem, uniform convergence.

  • AMS Subject Headings

65M06, 65H10, 65F10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-8-599, author = {}, title = {Numerical Solutions of Nonlinear Parabolic Problems by Monotone Jacobi and Gauss-Seidel Methods}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2011}, volume = {8}, number = {4}, pages = {599--614}, abstract = {

This paper is concerned with solving nonlinear monotone difference schemes of the parabolic type. The monotone Jacobi and monotone Gauss-Seidel methods are constructed. Convergence rates of the methods are compared and estimated. The proposed methods are applied to solving nonlinear singularly perturbed parabolic problems. Uniform convergence of the monotone methods is proved. Numerical experiments complement the theoretical results.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/703.html} }
TY - JOUR T1 - Numerical Solutions of Nonlinear Parabolic Problems by Monotone Jacobi and Gauss-Seidel Methods JO - International Journal of Numerical Analysis and Modeling VL - 4 SP - 599 EP - 614 PY - 2011 DA - 2011/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/703.html KW - Nonlinear parabolic problem, monotone iterative method, singularly perturbed problem, uniform convergence. AB -

This paper is concerned with solving nonlinear monotone difference schemes of the parabolic type. The monotone Jacobi and monotone Gauss-Seidel methods are constructed. Convergence rates of the methods are compared and estimated. The proposed methods are applied to solving nonlinear singularly perturbed parabolic problems. Uniform convergence of the monotone methods is proved. Numerical experiments complement the theoretical results.

I. Boglaev. (1970). Numerical Solutions of Nonlinear Parabolic Problems by Monotone Jacobi and Gauss-Seidel Methods. International Journal of Numerical Analysis and Modeling. 8 (4). 599-614. doi:
Copy to clipboard
The citation has been copied to your clipboard